Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Hyeon-Mi Park 1 Article
A Sensorimotor Polyneuropathy Caused by Chronic Phenytoin Therapy
Dong-Chul Han, Hyeon-Mi Park, Dong-Jin Shin, Yeong-Bae Lee
J Korean Soc Clin Toxicol. 2006;4(2):128-130.   Published online December 31, 2006
  • 61 View
  • 0 Download
AbstractAbstract PDF
Phenytoin has been used globally as an effective anticonvulsant. Among its adverse effects, peripheral neuropathy including polyneuropathy has sometimes been reported. We report a case of sensorimotor polyneuropathy associated with high serum level and long-term phenytoin therapy. A 29-year-old male presented with motor weakness in all extremities. He was treated with phenytoin (400 mg/day) for about eight years because of generalized tonic clonic seizure. During none conduction assessment, sensorimotor polyneuropathy was discovered.

JKSCT : Journal of The Korean Society of Clinical Toxicology